ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2015. Vol. 11

On Construction of Heat Wave for Nonlinear Heat Equation in Symmetrical Case

A. L. Kazakov, P. A. Kuznetsov, A. A. Lempert

The nonlinear second-order parabolic equation with two variables is considered in the article. Under the additional conditions, this equation can be interpreted as the nonlinear heat equation (the porous medium equation) in case of dependence of the unknown function on two variables (time and origin distance). The equation has many applications in continuum mechanics, in particular, it is used for mathematical modeling of filtration of ideal polytropic gas in porous media. The authors research a special class of solutions which are usually called a "heat wave"in literature. The special feature of these solutions is that they are "sewn"together of two continuously butt-joined solutions (trivial and nonnegative). The solution of heat wave’s type can has derivative discontinuity on the line of joint which is called as the heat wave’s front (the front of filtration), i.e. smoothness of the solution, generally speaking, is broken. The most natural problem which has the solutions of this kind is so-called "the Sakharov problem of the initiation of a heat wave". New solutions of this problem in kind of multiple power series in physical variables were constructed in the article. The coefficients of the series are determined from tridiagonal systems of linear algebraic equations. Herewith, the elements of matrixes of systems depend on the order of the matrixes and the condition of the diagonal dominance is not executed. The recurrent formulas of the coefficients were obtained.

partial differential equations, porous medium equation, heat wave, power series

1. Barenblatt G.I., Entov V.M., Ryzhyk V.M. The Theory of Unsteady Filtration ofLiquid and Gas. Fort Belvoir, Defense Technical Information Center, 1977. 476 p.

2. Bautin S.P. Analytic Heat Wave (in Russian). Moscow, Fizmatlit, 2003. 88 p.

3. Bautin S.P., Kazakov A.L. Generalized Cauchy Problem with Applications (inRussian). Novosibirsk, Nauka, 2006. 397 p.

4. Zel’dovich Ya.B., Kompaneets A.S. Towards a Theory of Heat Propagation withHeat Conductivity Depending on Temperature (in Russian). Sbornik, posv. 70-letiyu Ioffe, 1950, pp. 61–71.

5. Kazakov A.L., Kuznetsov P.A. On One Boundary Value Problem for a NonlinearHeat Equation in Case of cylindrical and spherical symmetry (in Russian). VestnikUrGUPS 2013, no 4, pp. 4–10.

6. Kazakov A.L., Kuznetsov P.A. On One Boundary Value Problem for a NonlinearHeat Equation in the Case of Two Space Variables. J. Appl. Ind. Math., 2014, vol.8, no 2, pp. 227–236.

7. Kazakov A.L., Kuznetsov P.A., Spevak L.F. On a Degenerate Boundary ValueProblem for the Porous Medium Equation in Spherical Coordinates (in Russian).Trudy IMM UrO RAN, 2014, vol. 20, no. 1, pp. 119–129.

8. Kazakov A.L., Lempert A.A. Analytical and Numerical Studies of the BoundaryValue Problem of a Nonlinear Filtration with Degeneration (in Russian). Vych.tehnologii, 2012, vol. 17, no 1, pp. 57–68.

9. Kazakov A.L., Lempert A.A. Existence and Uniqueness of the Solution of theBoundary-Value Problem for a Parabolic Equation of Unsteady Filtration. J. Appl.Mech. Tech. Phys., 2013, vol. 54, no 2, pp. 251—258.

10. Kazakov A.L., Spevak L.F. Boundary Elements Method and Power Series Methodfor One-dimensional Non-linear Filtration Problems (in Russian). Izvestiya IGU.Ser.: Mat., 2012, vol. 5, no 2, pp. 2–17.

11. Kuznetsov P.A. On Boundary Value Problem with Degeneration for a NonlinearHeat Equation with Data on Closed Surface (in Russian). Izvestiya IGU. Ser.:Mat., 2014, vol. 9, pp. 61–74.

12. Ladyzhenskaya O.A., Solonnikov V.A., Ural’tseva N.N. Linear and QuasilinearEquations of Parabolic Type. Transl. Math. Monographs, Vol. 23, Amer. Math.Soc., Providence, 1968.

13. Leybenzon L.S. Collected Works. Vol. 2. Underground Gas- and Hydrodynamics(in Russian). Moscow, Izd-vo AN SSSR, 1953. 544 p.

14. Oleynik O.A., Kalashnikov A.S., Chzou Yu.-L. The Cauchy Problem and BoundaryValue Problems for Equations of the Type of Unsteady Filtration (in Russian). Izv.Akad. Nauk SSSR Ser. Matem., 1958, vol. 22, no 5, pp. 667–704.

15. Polyanin A.D., Zaytsev V.F. Handbook of Nonlinear Partial Differential. BocaRaton–London, Chapman & Hall/CRC;Press, 2012. 803 p.

16. Rudykh G.A., Semenov E.I. Non-self-similar Solutions of MultidimensionalNonlinear Diffusion Equations. Math. Notes, 2000, vol. 67, no 2, pp. 200–206.

17. Sidorov A.F. Selected Works: Mathematics. Mechanics (in Russian). Moscow,Fizmatlit, 2001, 576 p.

18. Tikhonov A.N., Samarskiy A.A. Equations of Mathematical Physics (in Russian).Moscow, Izd-vo MGU, 1999. 798 p.

19. Vazquez J.L. The Porous Medium Equation: Mathematical Theory. Oxford,Clarendon Press, 2007. 648 p.

20. Kazakov A.L., Spevak L.F. Numerical and analytical studies of a nonlinearparabolic equation with boundary conditions of a special form. AppliedMathematical Modelling, 2013, vol. 37, no. 10–11, pp. 6918–6928.

Full text (russian)